Title

Nonlinear Theory of Two-Beam Coupling in a Photorefractive Material

Document Type

Article

Publication Date

5-1994

Publication Source

Optics Communications

Abstract

A nonlinear theory of two-beam coupling is formulated using the decoupled Kukhtarev equations in the steady state to account for arbitrary pump-to-signal intensity ratios. The results, computed for the case of participating uniform plane waves, are reconciled with a numerical simulation using Gaussian beams, and with available experimental results and empirical theory.

Inclusive pages

522-530

ISBN/ISSN

0030-4018

Comments

Permission documentation is on file.

Publisher

Elsevier

Volume

107

Issue

5-6

Peer Reviewed

yes